# SDR 99ZZZX992

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- System (JASC): 2434 · DC Generator-Alternator
- Part: Belt
- Condition: Loose
- Location: Alternator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCEPTANCE INSPECTION OF  NEW CESSNA WITH 8.0 HOURS SINCE MANUFACTURE REVEALED THE ALTERNATOR BELT TENSION WAS LOOSE.  ADJUSTED TENSION WITHIN LIMITS, 11 TO 13 FEET/POUNDS.
